# SDR SWIA200414117

- Difficulty date: November 20, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 954 hours, 861 cycles
- System (JASC): 2760 · Drag Control System
- Part: Manifold
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, O/B GROUND SPOILER CAUTION MESSAGE DISPLAYED.  REMOVED AND REPLACED OUTBOARD GROUND SPOILER MANIFOLD IAW 27-63-05, OPERATIONAL CHECK GOOD IAW 27-65-00.
